# SDR CALA2019052700839

- Difficulty date: May 24, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 65,512 hours, 25,921 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: AD321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) L-58 NO DOT. THE RT EPSU (12WL) FAILS IT'S BATTERY WHEN TESTED FROM THE PTP. NONROUTINE 9619154 REMOVED AND REPLACED RT EPSU BATTERY IAW AMM 33-51-38-000- 002-A AND 33-51-38-400-002A. PERFORMED TEST OF EPSU BATTERY IAW AMM 33-51-38-000-002-A SUBTASK 33-51-38-710-052-B. NO FAULT S NOTED.
